MathSciNet Relay Station
MathSciNet bibliographic data
MR272870 18.20 (22.00)
Fulp, Ronald O.; Griffith, Phillip A. Extensions of locally compact abelian groups. I, II. Trans. Amer. Math. Soc. 154 (1971), 341-356; ibid. 154 1971 357–363.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement